Corner boundary values of normal continuous functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1986), pp. 22-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_3_a3,
author = {S. L. Berberian},
title = {Corner boundary values of normal continuous functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {22--28},
year = {1986},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_3_a3/}
}
S. L. Berberian. Corner boundary values of normal continuous functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1986), pp. 22-28. http://geodesic.mathdoc.fr/item/IVM_1986_3_a3/